| Model Number |
VNMC4646C218TU |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A valiant navion stent graft was planned to be implanted in a patient for a thoracic aortic endovascular repair.It was reported that during the index procedure the device was advanced into the proximal descending thoracic aorta successfully.However, with release of the proximal constraining mechanism of the covered seal portion of the device the device was not successfully released.Therefore, the back portion of the delivery system was manually exposed and with multiple movements forward and backward of the inner cannula of the delivery system ultimately the proximal covered seal portion of the device was able to be successfully deployed.The entire delivery system was then successfully removed.No additional clinical sequelae were reported and the patient is fine.